Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

48 years old. Taking janumet, statix and insulin mixtard for diabetes. Any advice?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1980
Answered : 1 Question
Question
MY WIFE IS AGED ABOUT 48 YEARS SUFFERING WITH DIABETICS. SHE IS GIVING INSULIN MIXTARD 30 DOSE OF 30 IN THE MORNING AND 25 EVENING. STILL FASTING GLOCOSE LEVEL IS VARY FROM 148-155 AND PPBS 170. MEDICINES SHE TAKES JANUMET 40 AFTER DINNER, STATIX 10 . PLEASE ADVISE
Posted Sat, 16 Feb 2013 in Diabetes
 
 
Answered by Dr. Rahul Tawde 16 minutes later
Dear XXXXXXX,
Recommended glycemic targets for diabetic patients is FBS less than 130 mg% and PPBS less than 180 mg%. Also HbA1c has to be less than 7%. Your PPBS is in the target range.
FBS needs to be controlled. This can either be done by increasing the night dose of insulin by 2-4 units or by increasing Janume5 dose from 50/500 to 50/1000. Also dont forget to take bedtime snacks usually milk which we advise every diabetic on insulin. Not taking bed time snacks could
be another reasonn for high FBS. So take bed time milk if not taking and adjust the dose as suggested - your FBS will get controlled. Your sugar values are not that bad as you make out of them.
Hope this helps.
Shivaprasad
Above answer was peer-reviewed by
 
Follow-up: 48 years old. Taking janumet, statix and insulin mixtard for diabetes. Any advice? 6 hours later
Thank u for your valuable advise. Please doctor let me know why her right leg is pulling by which leg becomes stiff. Whenever she goes for a sitting of more than 1/2 to one hour also she could not walk sudenly . Now she is unable to sit and do any work. Please advise .
 
 
Answered by Dr. Rahul Tawde 2 hours later
Problem may not be related to diabetes directly. Could be back disc problem or nerve weakness. Take vitamin B12, neurologist. Hope this helps.
Shivaprasad
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Diabetologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor